zbMATH — the first resource for mathematics

Minima of decomposable forms of degree \(n\), in \(n\) variables for \(n\geq{} 3\). (English. Russian original) Zbl 0784.11028
J. Sov. Math. 62, No. 4, 2928-2935 (1992); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 183, 142-154 (1990).
See the review in Zbl 0745.11034.

11H46 Products of linear forms
11H50 Minima of forms
Full Text: DOI
[1] J. W. S. Cassels and H. P. F. Swinnerton-Dyer, ?On the product of three homogeneous linear forms and indefinite ternary quadratic forms,? Phil. Trans. Royal Soc. London,A248, 73?96 (1955?56).
[2] B. F. Skubenko, ?Minima of a decomposable cubic form in three variables,? Zap. Nauchn. Sem. Leningr. Otd. Mat. Inst.,168, 125?139 (1988). · Zbl 0693.10024
[3] B. F. Skubenko, ?Isolation theorem for decomposable forms of totally real algebraic number fields of degree n?3,? Zap. Nauchn. Sem. Leningr. Otd. Mat. Inst.,112, 167?171 (1981). · Zbl 0487.10018
[4] J. W. S. Cassels, An Introduction to the Geometry of Numbers, Springer, Berlin (1971). · Zbl 0209.34401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.